I had fallen on my face and had multiple scrapes on my nose/lip. To aid healing i have been applying Neosporin to the affected areas for 3 days. Yesturday I noticed the areas around the scrapes are reddened and bubbling. I had a similar reaction to triple antibiotic ointment a few years ago, but this is on my face! Is there anything I can do to get rid of this reaction? Should I apply any other topicals, or let nature take its course. I don't want it to scar. Help!
I recently had a cut on my thumb and after liberally applying neosporing which only made matters worse, I went to a dermatologist. I found out I am allergic, I broke out in small little blisters and the skin just disintegrated off my thumb. He perscribed a different cream, sorry can't remember name at the moment, and said if needed only use vaseline. I also was on antibiotics (Keflex) for bacterial infection that happened with it. Within 2 days i was on my way to healing and finally growing skin back.
Today I walked into a "Speed Limit" sign as I was walking down the street. The sharp edges cut a good sized "cooking cutter" empression in my forehead and it was bleeding quite a bit for about an hour. After that I began a neosporin regiment, both from a tube of it as well as bandages with it already on.
About 15 minutes later I began to experience extreme flusing in my face neck, under my arms and the palms of my hands, all of these areas turning beet red!
I had this happen 3 times in the past 2 years but never thought it could be the neosporin. We always thought it was something I ate, like nuts of some kind.
Once I felt the itching and warming of my face start up ths time, I took the advice of the Doctor from the last time this, and took several Benedryl . And lo and behold, in about 45 minutes the redness and hives started subsiding and went away.
I have to say, its great to hear what other have said and know that this is not something Im imagining.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.